ON A FINITE-DIMENSIONAL CHARACTERIZATION FOR SOME CLASSES OF OPERATORS

被引:0
作者
AIENA, P [1 ]
机构
[1] UNIV PALERMO,IST MATEMAT,I-90134 PALERMO,ITALY
来源
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA | 1984年 / 3A卷 / 03期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:393 / 399
页数:7
相关论文
共 50 条
[41]   LAPLACE TRANSFORMS OF HEISENBERG OPERATORS IN FINITE-DIMENSIONAL SPACES [J].
DZHEPAROV, FS .
SOVIET JOURNAL OF NUCLEAR PHYSICS-USSR, 1977, 25 (05) :592-593
[42]   Finite-dimensional perturbations of self-adjoint operators [J].
Arazy, J ;
Zelenko, L .
INTEGRAL EQUATIONS AND OPERATOR THEORY, 1999, 34 (02) :127-164
[43]   STRUCTURE OF SYMBOL OF OPERATORS FORMING FINITE-DIMENSIONAL ALGEBRAS [J].
VASILEVSKII, NL ;
GUTNIKOV, EV .
DOKLADY AKADEMII NAUK SSSR, 1976, 230 (01) :11-14
[44]   Normal truncated Toeplitz operators on finite-dimensional spaces [J].
Ko, Eungil ;
Lee, Ji Eun .
LINEAR & MULTILINEAR ALGEBRA, 2015, 63 (10) :1947-1971
[45]   Finite-dimensional perturbations of self-adjoint operators [J].
Jonathan Arazy ;
Leonid Zelenko .
Integral Equations and Operator Theory, 1999, 34 :127-164
[46]   ON THE SPECTRA OF FINITE-DIMENSIONAL PERTURBATIONS OF MATRIX MULTIPLICATION OPERATORS [J].
AZOFF, E ;
CLANCEY, K ;
GOHBERG, I .
MANUSCRIPTA MATHEMATICA, 1980, 30 (04) :351-360
[47]   A finite-dimensional stabilized variational method for unbounded operators [J].
Groetsch, CW .
Integral Methods in Science and Engineering: Theoretical and Practical Aspects, 2006, :61-70
[48]   Finite-dimensional representations of invariant differential operators, II [J].
Schwarz, GW .
JOURNAL OF ALGEBRA, 2003, 266 (02) :749-755
[49]   ASYMMETRIC TRUNCATED TOEPLITZ OPERATORS ON FINITE-DIMENSIONAL SPACES [J].
Jurasik, Joanna ;
Lanucha, Bartosz .
OPERATORS AND MATRICES, 2017, 11 (01) :245-262
[50]   FINITE-DIMENSIONAL PERTURBATIONS OF DISCRETE OPERATORS AND FORMULAS FOR TRACES [J].
SADOVNICHII, VA ;
LYUBISHKIN, VA .
FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, 1986, 20 (03) :214-223